Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Existence and Numerical Solution for Norm-Type Algebraic Riccati Equations
Michio KONONobuya TAKAHASHIKenji HIRANUMAOsamu SATO
Author information
JOURNALS FREE ACCESS

2000 Volume 13 Issue 11 Pages 504-510

Details
Abstract

This paper considers a continuous algebraic Riccati equation with an additional norm-type term. This equation is called a norm-type algebraic Riccati equation and arises in guaranteed cost control on the basis of a norm-type upper bound. It is shown that there exists a solution under the stabilizability condition and the assumption that the additional term is not too large. Also, the well-known Kleinman's algorithm is extended to this case.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top